MAUDE Adverse Event Report: AV-TEMECULA-CT MINI TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT MINI TREK CORONARY DILATATION CATHETER
Catalog Number 1012269-06
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Concomitant medical product: guiding catheter: hyperion 8fr al 1.5.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.The nc trek rx is filed under a separate medwatch report.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately tortuous, heavily calcified, concentric, and de novo mid right coronary artery that was 100% stenosed.An unspecified guidewire advanced to the lesion, but a 1.5 x 6 mm rx mini trek balloon catheter met resistance during advancement and could not cross due to the anatomy.The mini trek balloon catheter was removed with resistance and replaced with a non-abbott balloon catheter.Then the lesion was pre-dilatated with a non-abbott balloon, and a 3.25 x 15 mm nc trek balloon was used for further dilatation.The nc trek balloon met resistance during advancement due to the anatomy, but reached the target lesion and during first inflation the nc trek balloon ruptured at 10 atmospheres.The nc trek balloon was removed with resistance due to the anatomy.A rotablator and an unspecified xience stent was deployed to successfully complete the procedure.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
MINI TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7286484
Report Number2024168-2018-01276
Device Sequence Number16561808
Product Code LOX
UDI-Device Identifier08717648138072
UDI-Public08717648138072
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue Number1012269-06
Device Lot Number70525G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2018
Initial Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight41